# SDR UALA2010021900627

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,478 hours, 8,789 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY STRIP LIGHT ON SIDE WALL FWD OF DOOR 4L.  FOUND SHORT IN EMERGENCY LIGHT WIRING, REPLACED EEL CABLES FROM SEAT 45L TO G5 GALLEY.  OP CHECK OKAY.
